# SDR 2001FA0000577

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N931SJ
- Make and model: Cessna 182S
- Aircraft serial: 18280931
- Engine: Lyc IO540AB1A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: LW120980210
- Condition: Chafed
- Location: Engine
- Part time: 316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, DISCOVERED NR2 CYLINDER FUEL INJECTION LINE LEAKING WHILE ACCOMPLISHING MFG SB.  FUEL LINE SUPPORT CLAMP HAD BECOME LOOSE AND CAUSED LINE TO CONTACT NR2 CYLINDER FINS, WHICH WORE 6 GROOVES IN LINE.
